# SDR SPUY20120820028

- Difficulty date: August 20, 2012
- Submitted: August 20, 2012
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Aircraft time: 75,408 hours, 43,444 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Beam
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LEFT HORIZONTAL STABILIZER TRAILING EDGE UPPER BEAM WORN STAB STA 54 REF NR 0639.
